# SDR AWXA200100585

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 63,111 hours, 24,607 cycles
- System (JASC): 2350 · Audio Integrating System
- Component: Audio Select Pnl, Boeing
- Component part number: 285T002239
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ - DIVERTED FLIGHT - FLT 888 - "O" - ENROUTE FROM LAS TO FLL, AT FL 370, 20 NM WEST OF ABQ THE FLIGHT DECK CREW EXPERIENCED ELECTRICAL FUMES IN THE COCKPIT, NO WARNING INDICATIONS WERE PRESENT, NO FUMES IN THE CABIN. THE AIRCRAFT DIVERTED TO ABQ MAKING AN UNEVENTFUL LANDING. MAINTENANCE TECHNICIANS WERE SENT FROM PHX TO ABQ. THE SOURCE OF THE FUMES WAS ISOLATED TO THE FIRST OFFICERS AUDIO SELECTOR PANEL. THE AUDIO SELECTOR PANEL WAS REPLACED AND CHECKED GOOD IAW AMM 23-51-01. NO FURTHER DISCREPANCIES HAVE BEEN REPORTED. NOTE: THE AUDIO SELECTOR PANEL HAD BEEN REPLACED ON THE PREVIOUS FLIGHT IN LAS DUE TO THE VOLUME CONTROL WAS BROKEN. A SUPPLEMENTAL SDR WILL BE SUBMITTED WHEN VENDOR TEAR DOWN INFORMATION IS
